RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 337–348 (Mi mzm7466)

This article is cited in 5 papers

The concept of approximative compactness and alternate versions of it

L. P. Vlasov

Institute of Mathematics and Mechanics, Educational Science Center, Academy of Sciences of the USSR

Abstract: We study various characteristics and generalizations of approximative compact and approximative weak compact sets. We generalize a result of Asplund concerning sets whose intersection with each halfspace is an existence set. In particular, in smooth Efimov–Stechkin spaces, such a set, if it is a Chebyshev set, must be convex.

UDC: 517.5

Received: 11.01.1974


 English version:
Mathematical Notes, 1974, 16:2, 786–792

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025